I was constipated the last week so had isagbol and was relieved after taking that but then if i am eating anything my stomach becomes hard and i feel bloated and again constipated. Also i feel pain in my pelvic region. Please advice.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Fiber, the part of a food that doesn’t get digested, plays an important role in your digestion. It helps to keep stool moving through your bowels. If you lack enough fiber in your diet, your stool can become stagnate, dry and hard. Increasing your fiber intake will help promote soft and bulky stool. Foods that are fiber-rich include beans, fruits, whole grains, beans and vegetables. Increase Liquids An inadequate amount of liquid in your diet can cause your stool to become dry and impacted....try eating several small meals instead of three large ones whenever you can...Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty... avoid coffee,tea etc... Avoid Stress as it may make your gastritis symptoms worse...consider calming activities, such as meditation, yoga etc...sleep with head raised position and have dinner at least 2 hours before sleep..take over the counter medications with above..consult physician if symptoms persists.
Flag this answer
1/1 people found this helpful
Was this answer helpful?